Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can i have a regular period after a DNC treatment ?

hi last month i cant aborted by nature and dnc was advised by dr and i undergo that . my question this month will i get periods as normal 3odays r it will delayay. this month do i have chance of pregnancy again but after 15 -20 days i got white discharge from my vagina. i have stomach pain also now and then kindly advice
Asked On : Mon, 21 Mar 2011
Answers:  2 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
hi welcome to may be delay because of hormonal imbalance.but the question of your white discharge it may be infection called PID so you have to drink plenty of fluid plus concern gynec for proper examination.
Answered: Thu, 12 Jan 2012
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
After D&C you will have your regular periods in time this month for 3-4 days as usual. Mild lower abdomen pain is normal after abortion as uterus tries to reduce to its previous size. It will subside in 15 days.Yes you can get pregnant again if you have unprotected sex.
Dr. Rakhi Tayal
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor